# SDR CALA2022010500030

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 78,406 hours, 9,162 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Air Data Module
- Part number: 4071400904
- Part serial: 97090888
- Condition: Failed
- Location: Left Pitot Adm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAM AIR TURBINE AUTOMATIC DEPLOYMENT SYSTEM TEST FAILED REF HAECO NON-ROUTINE NO.9472718 - ORIGINATED BY EMP V923294,SPEC NO .B777-29-4-7014. PERFORMED BY EMP V903668,TROUBLE SHOOTING FND LET PITOT ADM FAIL ,REPLACED THE ADM & CARRIED OUT OPERATIONAL TEST,RESULT NORMAL AS PER AMM 29-21-00-730-805 REV.93.
